Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: 1 month off only!!
|chatis - Tue Oct 11, 2005 12:40 am|
I accidentally threw away my bc pills supply and it took me a month to get a new doctor's appoint. & a new prescription. I had a normal period after that month that I was off the pill and I immediately started my new set of pills the first day of my period. Now I'm 2 wks late.... Is it normal to miss a period after being off the pill for only 1 month?? I already took 2 pregnancy tests that they were both negative..
Eventhough I didn't have my period I started taking my new set of pills after the 7 usual days. Is this ok??
|Shana Johnson, CNA - Thu Oct 13, 2005 12:52 am|
It is normal after missing a month of birth control pills for your periods to be sliightly off. As long as you have confirmed you are not pregnant.
It is ok that you started the next pack of periods, but you should use a back up method( condoms) this month.
|chatis - Thu Oct 13, 2005 4:27 pm|
Thank you so much for your reply.... =)
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.